# SDR IPXA2019050741878

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AFTER FLOORBOARD REMOVAL FOUND CORROSION ON CENTER WING BOX AT STA 1239 XCW= -57 STR 15. ACCOMPLISHED REPAIR ON CENTER WING BOX UPPER SKIN PER EA#011-5730-01-A7741 I/R AND EO MD11-5730-72514-A.
